# SDR ABXA202193087

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 68,583 hours, 48,555 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Faulted
- Location: Rt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK, RIGHT ELEVATOR FAILED TO MOVE FROM NEUTRAL POSITION. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE VERIFIED MOVEMENT OF RH ELEVATOR AND POSITION TRANSMITTER WAS AT FAULT.R/H POSITION INDICATOR DEFERRED IAW MEL 27-08-1. AIRCRAFT RETURNED TO SERVICE.
